Notre Dame Journal of Formal Logic

Number system for the immediate inferences and the syllogism in Aristotelian logic.

Edward A. Hacker

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 8, Number 4 (1967), 318-320.

Dates
First available in Project Euclid: 1 September 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1094068845

Zentralblatt MATH identifier
0183.00702

Digital Object Identifier
doi:10.1305/ndjfl/1094068845

Citation

Hacker, Edward A. Number system for the immediate inferences and the syllogism in Aristotelian logic. Notre Dame Journal of Formal Logic 8 (1967), no. 4, 318--320. doi:10.1305/ndjfl/1094068845. http://projecteuclid.org/euclid.ndjfl/1094068845.


Export citation